A 32-year-old male asked:
Disclaimer

Medication for cystic acne & saeborrheic dermatitis causing severe migraines.Using isotretinoin, minocycline as HCl BP & desloratadine. Drug reaction?

1 doctor answer
Dr. Lana Long
Dr. Lana Long answered
32 years experience in Dermatology
Stop meds, check eye: If you are having headaches, i would stop the Minocycline and isotretinoin. When given together there is an increased risk of a rare side effect, pseudotumor cerebri. I would have my eyes checked and if no evidence of pseudotumor, restart either the Minocin (minocycline) or isotretinoin, but not both. Migraines can also worsen with Isotretinoin and not affect the eyes, but it definitely needs to be ruled out.
Answered on Jun 30, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 22-year-old female asked:
Dr. Sewa Legha
49 years experience in Medical Oncology
Accutane is a good d: Accutane is a good drug for the treatment of acne and quite effective but you will need to be checked and guided by a skin specialist(dermatologist). ... Read More
1
1 comment
A 28-year-old female asked:
Dr. Subramaniam Arumugam
55 years experience in Plastic Surgery
See Dermatologist: You should see a Dermatologist and get treated,
A 22-year-old male asked:
Dr. Michael Tomeo
37 years experience in Dermatology
It could help: Sulfur is an ingredient in certain topical medications usually in the form of a cream and/or cleanser. That medication is anti-inflammatory and can he ... Read More
2
2 thanks
A 58-year-old male asked:
Dr. Ed Friedlander
43 years experience in Pathology
Sure: My own acne cleared when I was 50 and yours has lasted even longer than mine has. I'm glad you've found a Rx that works for you. Best wishes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month